# SDR SWAA012998

- Difficulty date: October 30, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 57,019 hours, 36,671 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPECIAL VISIT, FOUND BS 179 VERTICAL BEAM WEB CRACKED, LBL 17.1, WL 225.           R&R VERTICAL BEAM WEB PER SRM.
